# SDR MALA965061

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3376 - ON APPROACH TO ERI, THE RIGHT GEAR INTRANSIT LIGHT REMAINED ILLUMINATED, AND THE DOWN AND LOCKED LIGHT REMAINED EXTINGUISHED.  THE CREW CYCLED THE GEAR UNTIL ALL INDICATIONS WERE NORMAL.  MAINTENANCE INSPECTED THE GEAR SWITCHES AND WIRING.  ALL CHECKS WERE SATISFACTORY.  (M)
